# SDR SWAA2021100525953

- Difficulty date: October 1, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 46,822 hours, 23,881 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 SEAT TRACK HAS EVIDENCE OF CORROSION ON CROWN BASE AT STATION 578.  REMOVED DAMAGE MATERIAL REMOVED .015' FOUND TO BE WITHIN LIMITS TREATED AND PRIMED AREA. ALL WORK DONE IAW SRM 53-00-52-1A-1. VERIFIED DAMAGE REMOVAL C/W HFEC SURFACE INSPECTION OF REWORKED AREA PER NDTM PART 6 51-00-00 PROCEDURE 23 WITH NO DEFECT NOTED.
